# SDR DL757011466

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 54,664 hours, 30,240 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA1884
- Part serial: 1584
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR FIVE BRAKE TWISTED AND PADS COMING APART, REPLACED BRAKE.
